MathSciNet Relay Station
MathSciNet bibliographic data
MR1114066 (93a:32031) 32F40 (32C38 32F20 35N15)
Tajima, Shinichi Microlocal analysis of tangential systems of Cauchy-Riemann equations. (Japanese) Sūgaku 43 (1991), no. 2, 139–150.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement